# SDR AALA20030354

- Difficulty date: March 19, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD COACH EMERGENCY EXIT LIGHTS INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE.  SYSTEM GROUND CHEKED NORMAL OPERATION.  (M)
